# SDR SIMA2018051706002

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 29,295 hours, 26,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON MAIN DOOR DOES NOT ILLUMINATE.   LIGHT WOULD ONLY COME ON WHEN HOUSING ASSEMBLY AT CONNECTOR END WAS PUSHED IN.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10.  OPS CHECKED GOOD.
